# SDR 01FDEA00048

- Difficulty date: January 30, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498141
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 6R IS DAMAGED IN RADIUS, BS 420 - 440.  *S/D*  REMOVED AND REPLACED STR 6R AND BEAR STRAP PER IAW FEDEX SRM 53-10-3, 53-30-3 AND EA 7-5310-56263.
